The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions
Annales de l'Institut Fourier, Volume 60 (2010) no. 5, p. 1533-1560

In a previous note the author gave a generalisation of Witten’s proof of the Morse inequalities to the model of a complex singular curve X and a stratified Morse function f. In this note a geometric interpretation of the complex of eigenforms of the Witten Laplacian corresponding to small eigenvalues is provided in terms of an appropriate subcomplex of the complex of unstable cells of critical points of f.

Dans une note précédente, l’auteur a donné une généralisation de la preuve de Witten des inégalités de Morse pour le cas modèle d’une courbe algébrique complexe singulière et d’une fonction de Morse stratifiée. Le but de cette note est de donner une interprétation géométrique du complexe des formes propres du Laplacien de Witten pour des petites valeurs propres à l’aide d’un sous-complexe approprié du complexe des cellules instables.

DOI : https://doi.org/10.5802/aif.2564
Classification:  58Axx,  58Exx
Keywords: Morse theory, Witten deformation, Cone-like Singularities
@article{AIF_2010__60_5_1533_0,
     author = {Ludwig, Ursula},
     title = {The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {5},
     year = {2010},
     pages = {1533-1560},
     doi = {10.5802/aif.2564},
     mrnumber = {2766222},
     zbl = {1207.58014},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_5_1533_0}
}
Ludwig, Ursula. The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions. Annales de l'Institut Fourier, Volume 60 (2010) no. 5, pp. 1533-1560. doi : 10.5802/aif.2564. http://www.numdam.org/item/AIF_2010__60_5_1533_0/

[1] Bismut, J.-M.; Zhang, W. Milnor and Ray-Singer metrics on the equivariant determinant of a flat vector bundle, Geom. Funct. Anal., Tome 4 (1994) no. 2, pp. 136-212 | Article | MR 1262703 | Zbl 0830.58030

[2] Bismut, Jean-Michel; Lebeau, Gilles Complex immersions and Quillen metrics., Publ.Math.Inst.Hautes Etud.Sci., Tome 74 (1991), pp. 1-197 | Article | Numdam | MR 1188532 | Zbl 0784.32010

[3] Bismut, Jean-Michel; Zhang, Weiping An extension of a theorem by Cheeger and Müller. With an appendix by François Laudenbach., Astérisque. 205. Paris. (1992) | MR 1185803 | Zbl 0781.58039

[4] Brüning, J.; Lesch, M. Hilbert complexes, J. Funct. Anal., Tome 108 (1992) no. 1, pp. 88-132 | Article | MR 1174159 | Zbl 0826.46065

[5] Cheeger, Jeff On the Hodge theory of Riemannian pseudomanifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), Amer. Math. Soc., Providence, R.I. (Proc. Sympos. Pure Math., XXXVI) (1980), pp. 91-146 | MR 573430 | Zbl 0461.58002

[6] Goresky, Mark; Macpherson, Robert Intersection homology theory., Topology, Tome 19 (1980), pp. 135-165 | Article | MR 572580 | Zbl 0448.55004

[7] Goresky, Mark; Macpherson, Robert Stratified Morse theory, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 14 (1988) | MR 932724 | Zbl 0639.14012

[8] Helffer, B.; Sjöstrand, J. Puits multiples en mécanique semi-classique. IV. Étude du complexe de Witten, Comm. Partial Differential Equations, Tome 10 (1985) no. 3, pp. 245-340 | Article | MR 780068 | Zbl 0597.35024

[9] Laudenbach, François Appendix: On the Thom-Smale complex, Astérisque. 205. Paris: Société Mathématique de France (1992) | MR 1185803

[10] Ludwig, Ursula The Witten complex for spaces of dimension two with cone-like singularities (to be published in Math. Nachrichten)

[11] Ludwig, Ursula The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions., C. R., Math., Acad. Sci. Paris, Tome 347 (2009) no. 13-14, pp. 801-804 | MR 2543986 | Zbl 1168.58016

[12] Ludwig, Ursula The Witten complex for algebraic curves with cone-like singularities., C. R., Math., Acad. Sci. Paris, Tome 347 (2009) no. 11-12, pp. 651-654 | MR 2532924 | Zbl 1166.32015

[13] Nagase, Masayoshi Hodge theory of singular algebraic curves., Proc. Am. Math. Soc., Tome 108 (1990) no. 4, pp. 1095-1101 | Article | MR 1002162 | Zbl 0686.58002

[14] Palis, Jacob Jr.; De Melo, Welington Geometric theory of dynamical systems, Springer-Verlag, New York (1982) (An introduction, Translated from the Portuguese by A. K. Manning) | MR 669541 | Zbl 0491.58001

[15] Watson, G.N. A treatise on the theory of Bessel functions. 2nd ed., London: Cambridge University Press. VII (1966) | MR 1349110 | Zbl 0174.36202

[16] Witten, Edward Supersymmetry and Morse theory, J. Differential Geom., Tome 17 (1982) no. 4, pp. 661-692 | MR 683171 | Zbl 0499.53056